zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability and bifurcation analysis of a discrete predator-prey model with nonmonotonic functional response. (English) Zbl 1215.92063
Summary: The paper studies the dynamical behavior of a discrete predator-prey system with nonmonotonic functional response. The local stability of equilibria of the model is obtained. The model undergoes flip bifurcations and Hopf bifurcations by using the center manifold theorem and bifurcation theory. Numerical simulations not only illustrate our results, but also exhibit the complex dynamical behavior of the model, such as the period-doubling bifurcation in periods 2, 4 and 8, and quasi-periodic orbits and chaotic sets. The most interesting aspect is choosing the same parameters and the initial value of the model; then we vary the parameter $K$, and obtain series bifurcations, such as flip bifurcations and Hopf bifurcations.

37N25Dynamical systems in biology
39A28Bifurcation theory (difference equations)
65C20Models (numerical methods)
39A60Applications of difference equations
Full Text: DOI
[1] Gao, S.; Chen, L.: The effect of seasonal harvesting on a single-species discrete population model with stage structure and birth pulse, Chaos solitons fractals 24, 1013-1023 (2005) · Zbl 1061.92059 · doi:10.1016/j.chaos.2004.09.091
[2] Beretta, E.; Kon, R.; Takeuchi, Y.: Nonexistence of periodic solutions in delayed Lotka--Volterra systems, Nonlinear anal. 3, 107-129 (2002) · Zbl 1091.34037 · doi:10.1016/S1468-1218(01)00017-7
[3] Teng, Z.: Nonautonomous Lotka--Volterra systems with delays, J. differential equations 179, 538-561 (2002) · Zbl 1013.34072 · doi:10.1006/jdeq.2001.4044
[4] Redheffer, R.: Nonautonomous Lotka--Volterra systems, I, J. differential equations 127, 519-541 (1996) · Zbl 0856.34056 · doi:10.1006/jdeq.1996.0081
[5] Teng, Z.: On the non-autonomous Lotka--Volterra N-species competing systems, Appl. math. Comput. 114, 175-185 (2000) · Zbl 1016.92045 · doi:10.1016/S0096-3003(99)00110-1
[6] Wang, W.; Mulone, G.; Salemi, F.; Salone, V.: Global stability of discrete population models with time delays and fluctuating environment, J. math. Anal. appl. 264, 147-167 (2001) · Zbl 1006.92025 · doi:10.1006/jmaa.2001.7666
[7] Huo, H.; Li, W.: Permanence and global stability for nonautonomous discrete model of plankton allelpathy, Appl. math. Lett. 17, 1007-1013 (2004) · Zbl 1067.39009 · doi:10.1016/j.aml.2004.07.002
[8] Dai, B.; Zhang, N.; Zou, J.: Permanence for the michaelis--menten type discrete three-species ratio-dependent food chain model with delay, J. math. Anal. appl. 324, 728-738 (2006) · Zbl 1101.92048
[9] Wang, W.; Lu, Z.: Global stability of discrete models of Lotka--Volterra type, Nonlinear anal. 35, No. 7, 1019-1030 (1999) · Zbl 0919.92030 · doi:10.1016/S0362-546X(98)00112-6
[10] Saito, Y.; Ma, W.; Hara, T.: A necessary and sufficeint condition for permanence of a Lotka--Volterra discrete system with delays, J. math. Anal. appl. 256, No. 1, 162-174 (2001) · Zbl 0976.92031 · doi:10.1006/jmaa.2000.7303
[11] Liao, X.; Zhou, S.; Chen, Y.: On permanence and global stability in a general gilpin--ayala competition predator--prey discrete system, Appl. math. Comput. 190, 500-509 (2007) · Zbl 1125.39008 · doi:10.1016/j.amc.2007.01.041
[12] Teng, Z.; Chen, L.: Permanence and extinction of periodic predator--prey systems in a patchy environment with delay, Nonlinear anal. 4, 335-364 (2003) · Zbl 1018.92033 · doi:10.1016/S1468-1218(02)00026-3
[13] Song, Y.; Yuan, S.; Zhang, J.: Bifurction analysis in the delayed Leslie--gower predator--prey system, Appl. math. Model. 33, 4049-4061 (2009) · Zbl 1205.34089 · doi:10.1016/j.apm.2009.02.008
[14] Boukal, D. S.; Sabelis, M. W.; Berec, L.: How predator functional responses and allee effects in prey affect the paradox of enrichment and population collapses, Theor. popul. Biol. 72, 136-147 (2007) · Zbl 1123.92034 · doi:10.1016/j.tpb.2006.12.003
[15] Kar, T. K.; Batabyal, A.: Stability and bifurcation of a prey--predator model with time delay, C. R. Biol. 332, 642-651 (2009) · Zbl 1305.34087
[16] Lian, F.; Xu, Y.: Hopf bifurcation analysis of a predator--prey system with Holling IV functional response and time delay, Appl. math. Comput. 215, 1484-1495 (2009) · Zbl 1187.34116 · doi:10.1016/j.amc.2009.07.003
[17] Xu, C.; Tang, X.; Liao, M.: Stability and bifurcation analysis of a delayed predator--prey model of prey disperal in two patch environments, Appl. math. Comput. 216, 2920-2936 (2010) · Zbl 1191.92077 · doi:10.1016/j.amc.2010.04.004
[18] Xiao, D.; Li, W.; Han, M.: Dynamics in a ratio-dependent predator--prey model with predator harvesting, J. math. Anal. appl. 324, 14-29 (2006) · Zbl 1122.34035 · doi:10.1016/j.jmaa.2005.11.048
[19] Liu, X.; Xiao, D.: Complex dynamic behaviors of a discrete-time predator--prey system, Chaos solitons fractals 32, 80-94 (2007) · Zbl 1130.92056 · doi:10.1016/j.chaos.2005.10.081
[20] Agiza, H. N.; Elabbasy, E. M.; El-Metwally, H.; Elsadany, A. A.: Chaotic dynamics of a discrete prey--predator model with Holling type II, Nonliear anal. 10, 116-129 (2009) · Zbl 1154.37335 · doi:10.1016/j.nonrwa.2007.08.029
[21] Celik, C.; Duman, O.: Allee effect in a discrete-time predator--prey system, Chaos solitons fractals 40, 1956-1962 (2009) · Zbl 1198.34084 · doi:10.1016/j.chaos.2007.09.077
[22] Ruan, S.; Xiao, D.: Global analysis in a predator--prey system with nonmonotonic functional response, SIAM J. Appl. math. 61, No. 4, 1445-1472 (2001) · Zbl 0986.34045 · doi:10.1137/S0036139999361896
[23] C. Robinson, Dynamical Models, Stability, Symbolic Dynamics and Chaos, 2nd ed., London, New York, Washington, DC, Boca Raton, 1999. · Zbl 0914.58021
[24] Guckenheimer, J.; Holmes, P.: Nonlinear oscillations, dynamical model and bifurcation of verctor field, (1983) · Zbl 0515.34001